Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Determination of the abstract groups of order $ p\sp 2qr$; $ p$, $ q$, $ r$ being distinct primes


Author: Oliver E. Glenn
Journal: Trans. Amer. Math. Soc. 7 (1906), 137-151
MSC: Primary 20D60
DOI: https://doi.org/10.1090/S0002-9947-1906-1500737-3
MathSciNet review: 1500737
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D60

Retrieve articles in all journals with MSC: 20D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500737-3
Article copyright: © Copyright 1906 American Mathematical Society